Convergence and quasi-optimality of adaptive nonconforming finite element methods for some nonsymmetric and indefinite problems

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Huangxin Chen, Xuejun Xu, Ronald H. W. HoppeGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57958
ISSN:0029-599XOPAC
ISSN:0945-3245OPAC
Parent Title (German):Numerische Mathematik
Publisher:Springer
Place of publication:Berlin [u.a.]
Type:Article
Language:English
Year of first Publication:2010
Release Date:2019/08/02
Tag:Applied Mathematics; Computational Mathematics
Volume:116
Issue:3
First Page:383
Last Page:419
DOI:https://doi.org/10.1007/s00211-010-0307-6
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik